Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    PushinWeight24 is offline New Member
    Join Date
    Dec 2005
    Posts
    40

    When do they start????

    I've been on my gear for about 6 weeks now taking 3 CC's a week of DECA and TEST E split up of course.......i havent seen any side effects at all so far......Gyno, Acne, Raged a little bit..........As far as Acne and Gyno go how long does it kick in on those, or do you might not even get it at all? besides that i've gained about 18 pounds so far and can tell a huge difference in strength gains...........

  2. #2
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    Some people dont have any sides effects with gyno. As far as strength gains it could be the way of training that is hindering your success in that sept.

    The weight gain could be water weight or slight fat. Most likey water retention. Are you taking anything to prevernt bloat?

  3. #3
    PushinWeight24 is offline New Member
    Join Date
    Dec 2005
    Posts
    40
    not taking anything to prevent bloat no.........actually taking muscle milk shakes 3 times a day........

  4. #4
    Farhan's Avatar
    Farhan is offline Associate Member
    Join Date
    Dec 2004
    Location
    Canada
    Posts
    394
    i started breaking out in week 8 and lots during pct

  5. #5
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,285
    Yeah PCT was when I had the acne thing. A bit of gyno when I did dbol . Never any problems with Test E, Test C, or Anavar . But everyone is unique so what happens to some doesnt happen to others.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •